Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Combination of Closol-g, HH Zole, Ketoconazole Creams, cleared up face, continue usage ?

As per doctor prescription, I am using combination of closol-g, HH Zole, and Ketoconazole Creams from 1month, now my face has been recovered, should i still continue or not? Im 21 years old, after using this my face glowed well, so can i continue using these, or it may cause any harm in future to continue this for long?
Asked On : Thu, 10 May 2012
Answers:  1 Views:  1563
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi welcome to HCMForum. it is not advisible to use for cosmetic use. as they contain steroides.and anti fungals. unless ther is fungal infection. I advise you to consult a physician for good health which will bring you glow. dont stop these drugs abruptly. you can use sun screen lotion & go for facials.
Besides i advise you some diet recommendations. as eat more of green leafy vegetables, fruits & juices. avoid oily foods, junk foods, spices, &chillies. dont worry you will be beautifull.
Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor